MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568510
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button pull method used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when pulling the device through the incision site, normally it would get caught due to the button; however, when they pulled this device, there was no resistance met and it was completely taken out from the patient's body as one unit.It was also noticed that the site had bleeding but was resolved through clipping.The procedure was not completed due to another reason.There were no reported patient complications due to this event and there was no issue observed with the patient's condition.

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8221693
Report Number3005099803-2019-00018
Device Sequence Number229319
Product Code KGC
UDI-Device Identifier08714729151081
UDI-Public08714729151081
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2021
Device Model NumberM00568510
Device Catalogue Number6851
Device Lot Number0022362419
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1